MAUDE Adverse Event Report: PRYTIME MEDICAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary

PRYTIME MEDICAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary
Catalog Number PRP7226PRO
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A reboa catheter required a surgical cutdown for removal from the vessel.The case involved a patient who presented to the facility after sustaining multiple gun shot wounds from an ak-47.The patient sustained devastating injuries to the pelvis, iliac vein and artery, ivc, duodenum, pancreas, and colon.A reboa catheter was placed in the aorta and used successfully without issues for approximately 3-4 hours of mostly partial occlusion with a small amount of full occlusion.Once the trauma team repaired all of the injuries and stabilized patient, the catheter was prepared for removal.The physician encountered difficulty removing the catheter through the introducer sheath.Vascular performed a cutdown to remove the catheter and sheath.Vascular then repaired the artery.

Brand Name
PREBOA-PRO CATHETER
Common Device Name
Catheter, intravascular occluding, temporary
Manufacturer (Section D)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer Contact
julie burgett
12 upper balcones rd.
suite 300
boerne, TX 78006
2103400116
MDR Report Key24133316
Report Number3026788751-2026-00001
Device Sequence Number18728066
Product Code MJN
UDI-Device Identifier00850001105064
UDI-Public850001105064
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPRP7226PRO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown